Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 60, Number 8  


Functional differential equations of pointwise type: bifurcation
L. A. Beklaryan, A. L. Beklaryan
1291
Influence of the second delay on local dynamics
I. S. Kashchenko
1304
Parametrization of solutions to the Emden–Fowler equation and the Thomas–Fermi model of compressed atoms
S. V. Pikulin
1315
Harnack inequality for the elliptic $p(x)$-Laplacian with a three-phase exponent $p(x)$
Yu. A. Alkhutov, M. D. Surnachev
1329
Identification problem for telegraph-parabolic equations
A. Ashyralyev, M. Ashyralyyev, M. A. Ashyralyeva
1339
On boundary value problems for an improperly elliptic equation in a circle
V. P. Burskii, E. V. Lesina
1351
Well-posedness and spectral analysis of integrodifferential equations of hereditary mechanics
V. V. Vlasov, N. A. Rautian
1367
Nonexistence of sign-changing solutions for some elliptic inequalities in bounded domains
E. I. Galakhov, O. A. Salieva
1377
Dynamics of a set of quantum states generated by a nonlinear Liouville–von Neumann equation
A. D. Grekhneva, V. Zh. Sakbaev
1383
Efficient asymptotics in problems on the propagation of waves generated by localized sources in linear multidimensional inhomogeneous and dispersive media
S. Yu. Dobrokhotov, V. E. Nazaikinskii
1394
Darwin approximation for the system of Maxwell's equations in inhomogeneous conducting media
A. V. Kalinin, A. A. Tyukhtina
1408
Decay of nonnegative solutions of singular parabolic equations with KPZ-nonlinearities
A. B. Muravnik
1422
On one integral equation in the theory of transform operators
S. M. Sitnik
1428
Variational method for computing ray trajectories and fronts of tsunami waves generated by a localized source
S. Yu. Dobrokhotov, M. V. Klimenko, I. A. Nosikov, A. A. Tolchennikov
1439
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021